MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW MONITORING

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW MONITORING
Model Number CDI753
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the user facility, the patient's arterial blood gas (abg) was taken once on cpb, and an in vivo calibration was performed.Subsequent abg/ venous blood gas (vbg)s were taken, and the k+ and co2 values were not in alignment with the abg/ vbg readings.In a picture provided to the manufacturer, the temperature reading was 24.5 degrees celsius (c), k+ 5.4 millimoles per liter (mmol/l), and co2 45 millimeters of mercury (mmhg).The patient temperature was actually 37 degrees c according to the hlm, with a k+ of 3.6 mmol/l, and co2 of 67.2 mmhg.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) thermistor demonstrated a significant difference from that of the patient's temperature noted on the heart lung machine (hlm).It was determined that the potassium (k+) and the carbon dioxide (co2) values were also inaccurate when compared to the blood gas analyzer (bga).The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.Per clinical review: on (b)(6) 2025, the team experienced a problem with their bpm during cpb whereby the temperature measurement from the bpm thermistor demonstrated a significant difference from that of the patient's temperature noted on the hlm.The patient's temperature was reading 37 degrees on the hlm while the temperature value on the bpm was reading 24.5 degrees.The clinician was concerned with the wide variation in the bpm oneview temperature compared the bpm 550.The clinician did not use this temperature in their decision making as advised that the instruction for use (ifu) states it is not meant to reflect patient temperature.It was determined that the cause of failure was due to incorrectly wired dual thermistor leads (lead wires were soldered to the wrong location).Although the thermistors were operating correctly, this caused the temperature reading of the bpm probe to be inaccurate due to the switched inputs of the two thermistors.The device was not changed out.There was no delay, no blood loss, and the surgery was completed successfully with no adverse event.
 
Additional Manufacturer Narrative
Updated blocks: h6 and h9.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI ONEVIEW MONITORING SYSTEM
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW MONITORING
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22075393
Report Number1828100-2025-00110
Device Sequence Number8711355
Product Code DRY
UDI-Device Identifier00886799001899
UDI-Public(01)00886799001899(11)240814
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K234065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDI753
Device Catalogue NumberCDI753
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2018-2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER
Patient SexUnknown